Volume 11, issue 4 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Poincaré duality and periodicity

John R Klein and William Richter

Algebraic & Geometric Topology 11 (2011) 1961–1985
Bibliography
1 J F Adams, On the non-existence of elements of Hopf invariant one, Ann. of Math. $(2)$ 72 (1960) 20 MR0141119
2 J F Adams, On the groups $J(X)$ IV, Topology 5 (1966) 21 MR0198470
3 W D Barcus, M G Barratt, On the homotopy classification of the extensions of a fixed map, Trans. Amer. Math. Soc. 88 (1958) 57 MR0097060
4 J M Boardman, B Steer, On Hopf invariants, Comment. Math. Helv. 42 (1967) 180 MR0221503
5 G E Bredon, Regular $\mathbb{O}(n)$–manifolds, suspension of knots, and knot periodicity, Bull. Amer. Math. Soc. 79 (1973) 87 MR0310901
6 W Browder, Embedding smooth manifolds, from: "Proc Internat. Congr. Math. (Moscow, 1966)", Izdat. “Mir”, Moscow (1968) 712 MR0238335
7 M Čadek, M Crabb, $G$–structures on spheres, Proc. London Math. Soc. $(3)$ 93 (2006) 791 MR2266967
8 S E Cappell, J L Shaneson, Topological knots and knot cobordism, Topology 12 (1973) 33 MR0321099
9 F R Cohen, A course in some aspects of classical homotopy theory, from: "Algebraic topology (Seattle, Wash., 1985)", Lecture Notes in Math. 1286, Springer (1987) 1 MR922923
10 M Š Farber, Isotopy types of knots of codimension two, Trans. Amer. Math. Soc. 261 (1980) 185 MR576871
11 J P E Hodgson, Questions appearing in the Problem Session, from: "Proceedings of the Northwestern Homotopy Theory Conference (1982)", Contemp. Math. 19 (1983) 448
12 L H Kauffman, Branched coverings, open books and knot periodicity, Topology 13 (1974) 143 MR0375337
13 J R Klein, On the homotopy embeddability of complexes in Euclidean space I: The weak thickening theorem, Math. Z. 213 (1993) 145 MR1217676
14 J R Klein, Poincaré duality embeddings and fiberwise homotopy theory, Topology 38 (1999) 597 MR1670412
15 A A Kosinski, Differential manifolds, Pure and Applied Mathematics 138, Academic Press (1993) MR1190010
16 J Levine, Unknotting spheres in codimension two, Topology 4 (1965) 9 MR0179803
17 J Levine, Knot cobordism groups in codimension two, Comment. Math. Helv. 44 (1969) 229 MR0246314
18 M Mahowald, The image of $J$ in the $EHP$ sequence, Ann. of Math. $(2)$ 116 (1982) 65 MR662118
19 W Richter, High-dimensional knots with $\pi_1\cong\mathbb{Z}$ are determined by their complements in one more dimension than Farber's range, Proc. Amer. Math. Soc. 120 (1994) 285 MR1195730
20 W Richter, A homotopy-theoretic proof of Williams's metastable Poincaré embedding theorem, Duke Math. J. 88 (1997) 435 MR1455528
21 P Selick, 2–primary exponents for the homotopy groups of spheres, Topology 23 (1984) 97 MR721456
22 H Toda, Composition methods in homotopy groups of spheres, Annals of Mathematics Studies 49, Princeton University Press (1962) MR0143217
23 C T C Wall, Poincaré complexes I, Ann. of Math. $(2)$ 86 (1967) 213 MR0217791
24 C T C Wall, Surgery on compact manifolds, London Mathematical Society Monographs 1, Academic Press (1970) MR0431216
25 G W Whitehead, Elements of homotopy theory, Graduate Texts in Mathematics 61, Springer (1978) MR516508